# SDR AALA20160105004

- Difficulty date: January 4, 2016
- Submitted: January 5, 2016
- Operation: Air carrier
- Aircraft: N474
- Make and model: Doug DC-9-82
- Aircraft serial: 49649
- Aircraft time: 78,405 hours, 41,802 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030451
- Part serial: 26677
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TAIL CONE & AFT DOOR EMER LIGHTS FAILED TO TEST.  REPLACED B5-27 EMER LIGHT POWER SUPPLY IAW AMM 33-53-00.  TESTED OK.  THE ACFT WAS NOT GNDED.
